RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 6(276), Pages 125–126 (Mi umn4811)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a system of differential equations admitting a representation of zero curvature

A. V. Balandin

Nizhny Novgorod State Pedagogical University

Full text: PDF file (126 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:6, 141–142

Bibliographic databases:

MSC: 53C21, 53C35
Received: 18.05.1990

Citation: A. V. Balandin, “On a system of differential equations admitting a representation of zero curvature”, Uspekhi Mat. Nauk, 45:6(276) (1990), 125–126; Russian Math. Surveys, 45:6 (1990), 141–142

Citation in format AMSBIB
\Bibitem{Bal90}
\by A.~V.~Balandin
\paper On a~system of differential equations admitting a~representation of zero curvature
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 6(276)
\pages 125--126
\mathnet{http://mi.mathnet.ru/umn4811}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1101336}
\zmath{https://zbmath.org/?q=an:0724.53007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..141B}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 6
\pages 141--142
\crossref{https://doi.org/10.1070/RM1990v045n06ABEH002693}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FY32200007}


Linking options:
  • http://mi.mathnet.ru/eng/umn4811
  • http://mi.mathnet.ru/eng/umn/v45/i6/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Balandin, O. N. Kashcheeva, “Integrable systems of chiral type”, J. Math. Sci., 151:4 (2008), 3070–3082  mathnet  crossref  mathscinet  zmath  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:130
    Full text:56
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019